Studia Logica 108 (3):619-648 (2020)

Authors
Paolo Maffezioli
University of Barcelona
Abstract
We prove a generalization of Maehara’s lemma to show that the extensions of classical and intuitionistic first-order logic with a special type of geometric axioms, called singular geometric axioms, have Craig’s interpolation property. As a corollary, we obtain a direct proof of interpolation for first-order logic with identity, as well as interpolation for several mathematical theories, including the theory of equivalence relations, partial and linear orders, and various intuitionistic order theories such as apartness and positive partial and linear orders.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
ISBN(s)
DOI 10.1007/s11225-019-09867-0
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 50,342
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Cut Elimination in the Presence of Axioms.Sara Negri & Jan Von Plato - 1998 - Bulletin of Symbolic Logic 4 (4):418-435.
Multicomponent Proof-Theoretic Method for Proving Interpolation Properties.Roman Kuznets - 2018 - Annals of Pure and Applied Logic 169 (12):1369-1418.

View all 7 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Interpolation in Fuzzy Logic.Matthias Baaz & Helmut Veith - 1999 - Archive for Mathematical Logic 38 (7):461-489.
Interpolation for Extended Modal Languages.Balder ten Cate - 2005 - Journal of Symbolic Logic 70 (1):223-234.
Interpolation for First Order S5.Melvin Fitting - 2002 - Journal of Symbolic Logic 67 (2):621-634.
Failure of Interpolation in Combined Modal Logics.Maarten Marx & Carlos Areces - 1998 - Notre Dame Journal of Formal Logic 39 (2):253-273.
A Simple Solution to Friedman's Fourth Problem.Xavier Caicedo - 1986 - Journal of Symbolic Logic 51 (3):778-784.

Analytics

Added to PP index
2019-07-07

Total views
11 ( #755,828 of 2,326,062 )

Recent downloads (6 months)
5 ( #164,573 of 2,326,062 )

How can I increase my downloads?

Downloads

My notes